# SDR WRLA2008081

- Difficulty date: October 6, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N384WA
- Make and model: Doug MD-11F
- Aircraft serial: 48435
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Center Wing Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BRIDGE CHECK, MX FOUND CENTER WING TANK LT UPPER SKIN SURFACE CORROSION AT STA Y1159-1239, X27-120.  REPAIRED IAW ENGINEERING INSTRUCTION W2008A57B-106 REV 00.
